Analytic study on Burgers, Fisher, Huxley equations and combined forms of these equations. (English) Zbl 1132.65098

Summary: In this work we formally derive travelling wave solutions for the Burgers, Fisher, Huxley equations and combined forms of these equations. The tanh-coth method is used to determine these sets of travelling wave solutions. Kinks and periodic wave solutions are constructed. The proposed scheme can be used to a wide class of nonlinear evolution equations.


65M70 Spectral, collocation and related methods for initial value and initial-boundary value problems involving PDEs
35Q53 KdV equations (Korteweg-de Vries equations)
35K55 Nonlinear parabolic equations
Full Text: DOI


[1] Burgers, J.M., The nonlinear diffusion equation, (1974), Reidel Dordtrecht · Zbl 0302.60048
[2] Veksler, A.; Zarmi, Y., Wave interactions and the analysis of the perturbed Burgers equation, Physica D, 211, 57-73, (2005) · Zbl 1084.35078
[3] Veksler, A.; Zarmi, Y., Freedom in the expansion and obstacles to integrability in multiple-soliton solutions of the perturbed KdV equation, Physica D, 217, 77-87, (2006) · Zbl 1099.35124
[4] Wang, X.Y., Exact and explicit solitary wave solutions for the generalized Fisher equation, Phys. lett. A, 131, 4/5, 277-289, (1988)
[5] Wazwaz, A.M., Travelling wave solutions of generalized forms of Burgers, burgers – kdv and burgers – huxley equations, Appl. math. comput., 169, 639-656, (2005) · Zbl 1078.35109
[6] Wazwaz, A.M.; Georguis, A., An analytic study of fisher’s equation by using Adomian decomposition method, Appl. math. comput., 154, 609-620, (2004) · Zbl 1054.65107
[7] Wadati, M., Introduction to solitons, Pramana: J. phys., 57, 5/6, 841-847, (2001)
[8] Malfliet, W., Solitary wave solutions of nonlinear wave equations, Am. J. phys., 60, 7, 650-654, (1992) · Zbl 1219.35246
[9] Malfliet, W.; Hereman, W., The tanh method: I. exact solutions of nonlinear evolution and wave equations, Phys. scripta, 54, 563-568, (1996) · Zbl 0942.35034
[10] Malfliet, W.; Hereman, W., The tanh method: II. perturbation technique for conservative systems, Phys. scripta, 54, 569-575, (1996) · Zbl 0942.35035
[11] Wazwaz, A.M., The extended tanh method for new solitons solutions for many forms of the fifth-order KdV equations, Appl. math. comput., 184, 2, 1002-1014, (2007) · Zbl 1115.65106
[12] Wazwaz, A.M., Partial differential equations: methods and applications, (2002), Balkema Publishers The Netherlands · Zbl 0997.35083
[13] Wazwaz, A.M., New kinds of solitons and periodic solutions to the generalized KdV equation, Numer. methods partial differen. equat., 23, 2, 247-255, (2006) · Zbl 1112.65098
[14] Wazwaz, A.M., The tanh method for generalized forms of nonlinear heat conduction and burgers – fisher equation, Appl. math. comput., 169, 321-338, (2005) · Zbl 1121.65359
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.